# SDR ASAA0280171

- Difficulty date: May 9, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, DISCOVERED 'NUMEROUS EMERGENCY TRACK LIGHTS OUT'.  REPLACED WIRE SECTIONS BETWEEN ROW 2 AND 3.  LIGHTS THEN OPERATED PROPERLY.  (M)
